# SDR 97ZZZX2437

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1553SA
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Resistor
- Part number: 8974768
- Condition: Failed
- Location: Temp Indicator
- Part time: 71 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE INDICATING UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
